An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

What is it?

Discussion in 'General Substance Abuse Discussion' started by gone24now, Mar 18, 2018.

  1. gone24now

    gone24now Member

    I've been married to an alcoholic for 25 years. It's obviously been hard for obvious reasons. I have an exit plan and am planning on moving. If my AH decides to move out of our home I will stay for one more year as I would hate to take my son out of his Grade 12 year. If he refuses we have to leave to where I have some support. Anyway, the last couple of times my AH has been home from camp (10 long days) he has been using drugs. The last time he was home he was up for 36 hours straight and all night long we could hear the outside side door of the house opening and closing about every 20 minutes all night long..keeping us all up again on a school night and a work night for me. At about 4:30, and hour and half before I get up for work, I'd had it. When I went downstairs I found him in the back yard shirtless, in -8C weather (very cold here in Canada), running around in the back yard with this stupid infrared toy he has. He was out of breath, wide eyed, paranoid and had the physical need to move and keep moving around. He was so high. But one thing that shocked me was the white film all around his mouth...it reminded me of a clowns white mouth.....what is this from?? What drug does this??? Of course he lies and lies,,, I don't believe a word he says anymore. I have detached completely. Any info or thoughts would be appreciated.
  2. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @gone24now hey there. i'm so sorry you are having to go through this... truly sorry.

    i don't know what would cause that... maybe someone else will.

    as challenging as it might be, sounds like it's time to move on with your life. do you have some emotional support as you make this transition? take care of you and your son.... i hope one day your husband can get the help he needs.
  3. gone24now

    gone24now Member

    Yes I have an exit plan...just taking time to get it all together. I don't have a lot of support, I spend time with my horses which is therapeutic and I'm online with support groups. It's hard watching someone go down, but you know that.
    Lostboy8731 likes this.
  4. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @gone24now yes, i do know what it's like to have a loved one with addiction... it's painful to watch...

    glad you have some support from your horses! that's lovely! good for you for also reaching out to support groups online... that does count for something, as it is a connection!

    here if you need!
    Lostboy8731 likes this.
  5. Lostboy8731

    Lostboy8731 Community Champion

    Hey there, @gone24now sounds lkke hell your going through. Hope things start getting better soon for ya. As for you question ive seen to seperate occasions where the person had this whitish film around there mouth like you describe. First was a herion user, why not really sure prob my guess partailly dry mouth. And rhe other was a severly heavy cocaine user. Not sure if this helps at all. But figured you asked so id give you my knowledge at least. Take care and all the best..
    deanokat likes this.